# SDR AALA202511173892

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 23,151 hours, 10,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT AISLE LIGHTING MECHANISM IS DANGLING AT SEAT 31C. SECURED EMERGENCY EXIT AISLE LIGHT AT SEAT 31C. PER AMM 33-51-00.
